# SDR C77A2018112960002

- Difficulty date: November 29, 2018
- Submitted: November 29, 2018
- Operation: Air carrier
- Aircraft: N637CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000256
- Aircraft time: 26,972 hours, 16,204 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Attach Fitting
- Part number: 17085492403
- Condition: Corroded
- Location: Cargo Door Frame
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION HAS BEEN FOUND ON THE AFT CARGO DOORWAY – FWD FITTING P/N 170-85492-403, CENTER FITTING P/N 170-85251-401, AND/OR AFT FITTING P/N 170-85493-403 ON SEVERAL COMPASS AIRCRAFT DURING BASIC CHECK. SINCE EMBRAER CLASSIFIES THESE FITTINGS AS PSES, COMPASS HAS CLASSIFIED REPLACEMENT OF THESE FITTINGS AS A MAJOR REPAIR. IN LIEU OF CONTINUING TO WRITE INDIVIDUAL EOS FOR EACH AIRCRAFT. THIS EO IS BEING ISSUED TO PROVIDE INSTRUCTIONS FOR THE ON CONDITION REPAIR OF CORRODED OR DAMAGED AFT CARGO DOORWAY - FWD, CENTER, AND AFT LOWER SEAL REST FITTINGS BY PART REPLACEMENT. THE REPLACEMENT IS ACCOMPLISHED USING THE EMBRAER PRODUCTION DRAWINGS AND SRM CHAPTER 51 PROCEDURES. SINCE THE DAMAGED STRUCTURE IS BEING REPLACED WITH NEW PARTS PER THE PRODUCTION DRAWINGS, THE AIRCRAFT STRUCTURE REMAINS IN ITS ORIGINAL CONFIGURATION. THEREFORE, NO CHANGES TO THE EXISTING INSPECTION PROGRAM ARE REQUIRED. EO E17X-5300-007 HAS BEEN ACCOMPLISHED FLEETWIDE ON THE AIRCRAFT EFFECTIVE TO THIS EO TO COMPLY WITH SB 170-53-0104 BY ADDING DRAIN HOLES TO THE AFFECTED PARTS FROM THIS REPLACEMENT EO. ADDITIONAL SURFACE PROTECTION AND CIC WAS ALSO ADDED TO PREVENT FUTURE CORROSION IN THE AREA. RELEVANT ACCOMPLISHMENT INSTRUCTIONS FROM EO E17X-5300-007 HAVE BEEN INCLUDED IN THIS EO TO MAINTAIN THE CONFIGURATION OF THE AIRCRAFT. REV 1: IS BEING ISSUED TO INCLUDE ALL E175 FLEET EFFECTIVITY. REV 2: THIS REVISION IS BEING ISSUED TO ADD A STEP BEFORE THE FINAL STEP TO ENSURE AN SDR WAS SUBMITTED FOR THIS REPAIR. REV 3: ENSURE THE MOD THAT WAS PREVIOUSLY ACCOMPLISHED BY EO E17X-5300-007 REMAINS COMPLETED ON PARTS BEING REPLACED. REV 4: THIS REVISION IS BEING ISSUED TO CORRECT AN ERROR IN THE SIGN-OFF STATEMENT
